MAUDE Adverse Event Report: BIOSENSE WEBSTER INC BI DIR 7FR DEFL CS CATH, NON-; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC BI DIR 7FR DEFL CS CATH, NON-; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710DF282RTS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.We are working on the manufacture record evaluation (mre), once we get more information it will be submitted in the supplemental.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ischemic ventricular tachycardia ablation procedure with a webster ® cs catheter with ez steer¿ technology and suffered cardiac tamponade requiring pericardiocentesis.During the procedure the patient had a cardiac tamponade.Pericardiocentesis was performed and 900 ccs of fluid were removed from the pericardial space.The patient was stabilized and transferred to the coronary care unit for observation.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.

Brand Name
BI DIR 7FR DEFL CS CATH, NON-
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9473150
Report Number2029046-2019-03995
Device Sequence Number2648248
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public10846835002416
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2022
Device Catalogue NumberBD710DF282RTS
Device Lot Number30266981M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1